Alert archive / Georgia / Special Weather Statements in 2023

Special Weather Statement, NWS Atlanta, GA

March 27, 2023Hancock County, Putnam County, Warren County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 27, 2023, 1:21 AM EDT for Hancock County, Putnam County, Warren County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2023, 1:21 AM EDT (05:21 UTC)
Expired
Mar 27, 2023, 2:00 AM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
50

Counties Hancock County, GA, Putnam County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2023 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

232 
WWUS82 KFFC 270521
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
121 AM EDT Mon Mar 27 2023
 
GAZ050-051-060>062-270600-
Taliaferro GA-Putnam GA-Hancock GA-Warren GA-Greene GA-
121 AM EDT Mon Mar 27 2023

...Strong thunderstorms will impact portions of Warren, southeastern
Putnam, Hancock, southeastern Greene and southern Taliaferro Counties
through 200 AM EDT...

At 121 AM EDT, a line of strong thunderstorms was along a line
extending from Crawfordville to near Stanfordville, and moving east
at 45 mph.

HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects is expected. Trees can also down 
         more easily with already wet soil from previous rainfall.

Locations impacted include...
Eatonton, Warrenton, Sparta, White Plains, Siloam, Norwood, Camak,
Reynolds at Lake Oconee, Liberty, Springfield, Beulah, Resseaus
Crossroads, Powelton, Plant Harlee Branch, Mesena, Shoulderbone,
Cadley, Devereux, Jewell and Beall Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and east central Georgia.

&&

LAT...LON 3326 8275 3320 8286 3313 8290 3305 8310
      3315 8309 3316 8312 3319 8326 3317 8355
      3323 8354 3358 8301 3345 8299 3344 8286
      3347 8287 3352 8282 3352 8274 3362 8269
      3361 8265 3341 8255 3335 8255 3334 8251
TIME...MOT...LOC 0521Z 272DEG 38KT 3355 8287 3319 8351 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 26, 11:51 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 26, 11:51 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1151 PM EDT Sun Mar 26 2023

...Sunday Night Update + Severe Thunderstorm Watch Extended In
Space And Time...

.UPDATE...
Issued at 1144 PM EDT Sun Mar 26 2023

Several waves of strong to severe clusters of thunderstorms
remains ongoing, with a Mesoscale Convective Vortex/Complex now
moving in from Alabama that will sweep across Central Georgia
through the early morning hours. Given this threat, the previously
issued Severe Thunderstorm Watch #90 has been extended to the
southeast and extended in time through 4 AM EDT. Additionally, a
Flash Flood Watch remains in effect through much of central
Georgia with a potential for considerable to catastrophic flooding
possible with 4 to 6+ inches fallen across a swatch north of Macon
and Columbus with another 1-2" potentually on the way.

Thiem

&&

.SHORT TERM...
(This evening through Monday)
Issued at 326 PM EDT Sun Mar 26 2023

The very active weather period will continue through the next 24
hours or so with additional waves of showers and thunderstorms
expected. This all comes courtesy of a slowly-northward-progressing
surface warm front that remains stretched across the area generally
in the vicinity of I-20 at this hour. While showers and
thunderstorms linger in the vicinity of this boundary this
afternoon, coverage and intensity has greatly waned as compared to
this morning. Earlier severe weather which brought tornadoes, large
hail, and flash flooding initiated courtesy of a shortwave
traversing along the boundary this morning, and the next round of
storms tonight will also be sparked in this manner.

The next in our series of disturbances will lift from the northern
Gulf Coast along the warm front from this afternoon into this
evening, with convection already sparking ahead of it at this hour.
While additional isolated thunderstorm development is possible over
the next few hours, hi-res CAMs are in fairly good agreement that
more widespread development is favored around and after 00Z ahead of
this wave.  Additionally, a weak surface low will develop along the
front and lift into the Tennessee Valley tonight into early Monday
morning. Widespread showers and thunderstorms will thus overspread
the area overnight, and hi-res guidance has increasingly indicated
storms will congeal into a cluster or complex as they progress
eastward. These storms along and south of the warm front will pose a
severe threat with damaging wind gusts and hail being most probable,
though a tornado threat will also exist as low-level shear increases
overnight into early Monday morning.

Additionally, there will be an ongoing risk for flash flooding,
particularly given that a swath of the area has received 1-3" of
rainfall with local totals upwards of 5" already today. With
additional amounts of 1-3" with locally higher additional amounts,
flash flooding would develop quickly. A Flood Watch for flash
flooding remains in effect through 12Z across this area where the
most significant rainfall totals have already occurred and
additional heaviest totals are forecast. This area is also
highlighted by a Moderate Risk for excessive rainfall from WPC.

Showers and thunderstorms will be shunted to the southeast through
the day on Monday as a cold front finally makes headway into north
Georgia. Drier and sunny conditions will spread into north Georgia
during the afternoon behind the front. Ongoing thunderstorms will be
largely be relegated to the southeast CWA by early afternoon, though
these storms could pose a continued severe risk. Activity should
finally exit the area by late afternoon/early evening Monday.

RW

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 326 PM EDT Sun Mar 26 2023

See Previous Long-Term Discussion Below...

Issued at 346 AM EDT Sun Mar 26 2023

A short-lived reprieve from a very active Short Term period will
begin Monday night as a weak frontal boundary stalls across Central
Georgia once again. With a reinforcing push from a drier,
continental airmass on its way, one final wave of precipitation is
expected Tuesday morning and afternoon. A weak upper-level impulse
will be moving embedded within quasi-zonal flow aloft with just
enough moisture and lift to squeezed out a round of numerous, light
showers and isolated thunderstorms primarily across Central Georgia
ahead of a stronger cold front forecast on Tuesday Night.

By Wednesday, a surface high pressure will finally dominate the
weather pattern across the state as surface dewpoints drop into the
mid 30s in North Georgia and mid 40s in Central Georgia. This break
in the active weather is expected to last roughly through Friday,
with some mid-level ridging setting up on Thursday morning through
Friday morning before upper-level southwesterly flow sets in. With
the surface high pressure in place, temperatures are expected to
gradually climb each day with highs in the upper 60s forecast on
Wednesday climb to near 80 on Friday. Additionally, PWATs will also
gradually increase as mid- and upper-level moisture advect in to the
area over the surface high with values jumping from 0.25-0.50 inches
on Wednesday morning to around 1.25 inches on Friday afternoon,
priming the area for the next round of active showers and storms.

On Saturday, an upper-level shortwave with an accompanied low
pressure system across the MidWest will pull up Gulf moisture into
the region before a cold front enters the Southeastern CONUS. Model
consensus is pretty high currently, but seeing how this is well in
the extended forecast, changes may occur in the coming days.
However, at this moment rain showers and thunderstorms are once
again expected, though there's hope that at least this system could
be one that exits quickly and doesn't linger for several days.

Thiem

&&

.AVIATION...
(00Z TAFS)
Issued at 822 PM EDT Sun Mar 26 2023

Messy TAF cycle remains on tap for the TAF locations. Several rounds
of SHRA/TSRA will impact TAF sites through the morning hours where
CSG/MCN could see SHRA/TSRA throughout the end of the TAF cycle.
MVFR cigs anticipated to kick off the forecast period, but will
deteriorate to IFR overnight after 06Z. IFR cigs remain until mid
morning with gradual improvement to around MVFR/VFR around 18Z. East
winds will turn back to the SW and eventually NW with the frontal
passage at 9 to 11KT. Winds could become VRB and gusty during SHRA+
and TSRA.

//ATL Confidence...00Z Update...
Medium to low confidence on all elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  79  50  68 / 100  40  20  30
Atlanta         64  77  52  66 / 100  30  20  30
Blairsville     57  71  43  65 /  90  10  10  20
Cartersville    61  77  47  67 / 100  10  20  20
Columbus        66  80  55  70 /  80  70  30  60
Gainesville     61  77  50  66 / 100  20  20  20
Macon           66  79  55  70 /  70  70  30  40
Rome            61  77  48  69 / 100  10  10  20
Peachtree City  63  79  50  68 / 100  40  30  30
Vidalia         67  82  61  73 /  60  70  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT Monday for GAZ036>039-046>062-066>076-
078>085-089>095.

&&

SHORT TERM...RW
LONG TERM....NListemaa
AVIATION...KAL
Hazardous weather outlook, Mar 26, 6:26 PM EDT, 6 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
626 PM EDT Sun Mar 26 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-272230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
626 PM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Multiple waves of showers and strong to severe thunderstorms will
impact north and central Georgia through tonight. This evening, a
boundary will drift northward across portions of north and Georgia,
bringing the first wave of thunderstorm activity. An additional
wave of activity will occur overnight with a line of showers and
thunderstorms ahead of an advancing cold front. The primary severe
weather hazards will be damaging wind gusts and large hail up to
2 inches or greater. Brief tornadoes will also be possible.

Heavy rainfall will be likely, and a Flash Flood Watch has been
issued for widespread totals of 1 to 3 inches of rainfall, with
locally higher amounts of up to 5 inches possible. The greatest
threat for the severe weather and flash flooding will be along and
south of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is the potential for multiple rounds of heavy showers and
thunderstorms through Tuesday, with strong to severe storms and
isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 27, 1:05 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             1 WSW CANNONGATE        33.47N 84.66W
03/26/2023  E1.50 INCH       COWETA             GA   PUBLIC

            SOCIAL MEDIA REPORT OF PING PONG SIZED HAIL
            AT NORTHGATE HIGH SCHOOL.

&&

KAL
Local storm report, Mar 27, 1:08 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             1 SW FRANKLIN           33.26N 85.11W
03/26/2023  E1.00 INCH       HEARD              GA   PUBLIC

            SOCIAL MEDIA REPORT OF QUARTER SIZE HAIL ON
            BEVIS RD.

&&

KAL
Local storm report, Mar 27, 1:10 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
110 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HAIL             1 ESE PALMETTO          33.51N 84.65W
03/26/2023  E1.50 INCH       COWETA             GA   PUBLIC

            SOCIAL MEDIA REPORT OF PING PONG SIZED HAIL
            ALONG COLLINSWORTH RD.

&&

KAL
Special weather statement, Mar 27, 1:15 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
115 AM EDT Mon Mar 27 2023

GAZ079-080-089>091-270545-
Chattahoochee GA-Taylor GA-Marion GA-Talbot GA-Muscogee GA-
115 AM EDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northern Marion,
Muscogee, central Chattahoochee, southern Talbot and northwestern
Taylor Counties through 145 AM EDT...

At 114 AM EDT, a strong thunderstorm was over Battle Park, or near
Columbus, moving east at 55 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Columbus, Talbotton, Junction City, Geneva, North Fort Benning,
Upatoi, Fort Benning/lawson Army Air Fld, Juniper, Vista Terrace,
Rose Hill, Oakland, Eelbeck/West Fort Benning, Benning Hills,
Avondale, Benning Park, Prattsburg, Saint Marys Hills, Edgewood, Flat
Rock and Highland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
west central Georgia.

&&

LAT...LON 3238 8497 3239 8499 3239 8497 3241 8498
      3242 8496 3246 8500 3248 8500 3259 8481
      3258 8470 3263 8469 3278 8438 3278 8435
      3276 8434 3275 8429 3258 8441 3243 8441
      3229 8493 3233 8501
TIME...MOT...LOC 0514Z 251DEG 48KT 3238 8498

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 27, 1:21 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 AM EDT MON MAR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             3 WNW FAIRBURN          33.58N 84.62W
03/26/2023  E1.50 INCH       FULTON             GA   PUBLIC

            MULTIPLE REPORTS OF PING PONG SIZED HAIL
            ACROSS FAIRBURN.

&&

KAL
Special weather statement, Mar 27, 1:21 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
121 AM EDT Mon Mar 27 2023

GAZ050-051-060>062-270600-
Taliaferro GA-Putnam GA-Hancock GA-Warren GA-Greene GA-
121 AM EDT Mon Mar 27 2023

...Strong thunderstorms will impact portions of Warren, southeastern
Putnam, Hancock, southeastern Greene and southern Taliaferro Counties
through 200 AM EDT...

At 121 AM EDT, a line of strong thunderstorms was along a line
extending from Crawfordville to near Stanfordville, and moving east
at 45 mph.

HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects is expected. Trees can also down
         more easily with already wet soil from previous rainfall.

Locations impacted include...
Eatonton, Warrenton, Sparta, White Plains, Siloam, Norwood, Camak,
Reynolds at Lake Oconee, Liberty, Springfield, Beulah, Resseaus
Crossroads, Powelton, Plant Harlee Branch, Mesena, Shoulderbone,
Cadley, Devereux, Jewell and Beall Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central and east central Georgia.

&&

LAT...LON 3326 8275 3320 8286 3313 8290 3305 8310
      3315 8309 3316 8312 3319 8326 3317 8355
      3323 8354 3358 8301 3345 8299 3344 8286
      3347 8287 3352 8282 3352 8274 3362 8269
      3361 8265 3341 8255 3335 8255 3334 8251
TIME...MOT...LOC 0521Z 272DEG 38KT 3355 8287 3319 8351

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:07 PM EDTSpecial Weather StatementFFCButts, Spalding23 min
Mar 26, 8:18 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup27 min
Mar 26, 8:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding25 min
Mar 26, 8:28 PM EDTSpecial Weather StatementFFCMorgan32 min
Mar 26, 8:36 PM EDTSpecial Weather StatementFFCLamar, Upson24 min
Mar 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup35 min
Mar 26, 8:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette47 min
Mar 26, 8:45 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson30 min
Mar 26, 8:46 PM EDTSpecial Weather StatementFFCSpalding29 min
Mar 26, 8:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee33 min
Mar 26, 9:00 PM EDTSpecial Weather StatementFFCButts30 min
Mar 26, 9:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton27 min
Mar 26, 9:14 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe46 min
Mar 26, 9:17 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 26, 9:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Mar 26, 9:31 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton29 min
Mar 26, 9:40 PM EDTSpecial Weather StatementFFCTroup35 min
Mar 26, 9:46 PM EDTRiver Flood WarningFFCMeriwether, Pike37 hr
Mar 26, 9:55 PM EDTSpecial Weather StatementFFCWilkes35 min
Mar 26, 9:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett35 min
Mar 26, 10:05 PM EDTSpecial Weather StatementFFCGreene, Putnam25 min
Mar 26, 10:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson41 min
Mar 26, 10:29 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton, Gwinnett5 hr
Mar 26, 10:34 PM EDTSpecial Weather StatementFFCHancock, Taliaferro26 min
Mar 26, 10:35 PM EDTSpecial Weather StatementFFCPike25 min
Mar 26, 10:38 PM EDTSpecial Weather StatementFFCHeard37 min
Mar 26, 10:53 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Mar 26, 11:02 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Mar 26, 11:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes40 min
Mar 26, 11:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 26, 11:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Mar 26, 11:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry48 min
Mar 26, 11:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more25 min
Mar 26, 11:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup78 min
Mar 27, 12:08 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more6 hr
Mar 27, 12:12 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Morgan, Newton, Spalding33 min
Mar 27, 12:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Mar 27, 12:30 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee, Oglethorpe, Putnam60 min
Mar 27, 12:33 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike27 min
Mar 27, 12:40 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more80 min
Mar 27, 12:46 AM EDTFlash Flood WarningFFCButts, Henry, Lamar, Spalding8 hr
Mar 27, 12:49 AM EDTSpecial Weather StatementFFCButts26 min
Mar 27, 12:58 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes32 min
Mar 27, 1:15 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Mar 27, 1:32 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson43 min
Mar 27, 1:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor13 min
Mar 27, 1:56 AM EDTSpecial Weather StatementFFCCrawford, Taylor19 min
Mar 27, 2:12 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington33 min
Mar 27, 2:13 AM EDTSpecial Weather StatementFFCBaldwin32 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:32 AM EDTRiver Flood WarningFFCLamar, Spalding11 hr
Mar 27, 2:45 AM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Mar 27, 2:57 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding11 hr
Mar 27, 4:16 AM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Mar 27, 4:19 AM EDTSpecial Weather StatementFFCCrawford, Talbot26 min
Mar 27, 4:43 AM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 27, 4:47 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe28 min
Mar 27, 4:49 AM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Mar 27, 5:12 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Mar 27, 5:14 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Mar 27, 5:29 AM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson31 min
Mar 27, 5:33 AM EDTSpecial Weather StatementFFCMeriwether, Troup27 min
Mar 27, 5:43 AM EDTSpecial Weather StatementFFCWilkinson32 min
Mar 27, 5:44 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot31 min
Mar 27, 6:03 AM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Mar 27, 6:08 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Mar 27, 6:11 AM EDTSpecial Weather StatementFFCPike34 min
Mar 27, 6:17 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more6 hr
Mar 27, 6:28 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson47 min
Mar 27, 6:45 AM EDTRiver Flood WarningFFCPutnam15 hr
Mar 27, 6:58 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson32 min
Mar 27, 7:08 AM EDTTornado WarningFFCMeriwether, Pike, Upson32 min
Mar 27, 7:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson36 min
Mar 27, 7:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson38 min
Mar 27, 8:03 AM EDTRiver Flood WarningFFCMonroe36 hr
Mar 27, 8:08 AM EDTRiver Flood WarningFFCWashington, Wilkinson24 days
Mar 27, 8:11 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Wilkinson34 min
Mar 27, 8:26 AM EDTRiver Flood WarningFFCGwinnett12 hr
Mar 27, 8:34 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson41 min

Nearby

Special Weather Statements in Georgia, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.